# SDR AALA202110085759

- Difficulty date: September 11, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 62,840 hours, 30,738 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIVETS WERE FOUND MISSING AROUND THE AFT LAVATORY SERVICE PANEL. FURTHER EVALUATION BY MAINTENANCE DISCOVERED EXTENSIVE CORROSION INSIDE THE SERVICE PANEL CUT OUT REINFORCEMENT BEAR STRAP STRUCTURE AS WELL AS ON STRINGER AT S38 AND ON FRAME AT FR 65. **   SUPPLEMENTAL REPORT FOR AALA202109155759: REPLACED REINFORCING PLATE/DOUBLER (BEAR STRAP STRUCTURE) AT FR 65 AND S39R (AALA202110077644), REPLACED FRAME AT FR 65 AND S37R (AALA202110088674), REPLACED STRINGER AT FR 65 AND S39R (AALA202110040015) AND REPLACED STRINGER AT FR 65 AND S38R (AALA202110045675) PER SRM 51-72-11 AND EA 330800. ** (CLOSED)
